# SDR AALA201705029052

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 47,929 hours, 19,367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG3054
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AFT ENTRY ESCAPE SLIDE REQUIRES REPLACING. REMOVED AND REPLACED L2 AFT ENTRY ESCAPE SLIDE PER MCM 25-94-12. THE AIRCRAFT WAS NOT GROUNDED.
